# SDR IXXA060089S

- Difficulty date: October 7, 2004
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: T/E Flap Vane
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RIGHT HAND WING INBOARD FLAP OUTBOARD VANE UPPER SIDE SKIN PUNCTURED. REMOVED VANE. REMOVED DAMAGED. MANUFACTURED REPAIR PARTS, PERFORMED HOT BOND. INSTALLED VANE. IAW DC8 MM 27-51-14, DC8 SRM 51-1-9A.
